American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Jingyi Chen, Ailana Fraser and Chao Pang. Minimal immersions of compact bordered Riemann surfaces with free boundary. Trans. Amer. Math. Soc. 367 (2015) 2487-2507.
Abstract, references, and article information   
View Article: PDF

[2] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[3] Guofang Wang and Yongbing Zhang. A conformal integral invariant on Riemannian foliations. Proc. Amer. Math. Soc. 141 (2013) 1405-1414.
Abstract, references, and article information   
View Article: PDF

[4] Edward M. Fan. Topology of three-manifolds with positive $P$-scalar curvature. Proc. Amer. Math. Soc. 136 (2008) 3255-3261. MR 2407091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jeremy Gray and Mario Micallef. About the cover: The work of Jesse Douglas on minimal surfaces. Bull. Amer. Math. Soc. 45 (2008) 293-302. MR 2383307.
Abstract, references, and article information   
View Article: PDF

[6] Ailana Fraser. Index estimates for minimal surfaces and $k$-convexity. Proc. Amer. Math. Soc. 135 (2007) 3733-3744. MR 2336590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John Douglas Moore. Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 359 (2007) 5117-5123. MR 2320662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Douglas Moore. Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 5193-5256. MR 2238914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Chikako Mese and Sumio Yamada. The parameterized Steiner problem and the singular Plateau problem via energy. Trans. Amer. Math. Soc. 358 (2006) 2875-2895. MR 2216250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. N. Varchenko and P. I. Etingof. Contraction problem on surfaces. University Lecture Series 3 (2002) 55-60.
Book volume table of contents   
View Article: PDF

[11] A. N. Varchenko and P. I. Etingof. Algebraic solutions. University Lecture Series 3 (2002) 11-20.
Book volume table of contents   
View Article: PDF

[12] A. N. Varchenko and P. I. Etingof. Mathematical model. University Lecture Series 3 (2002) 1-3.
Book volume table of contents   
View Article: PDF

[13] A. N. Varchenko and P. I. Etingof. First integrals of boundary motion. University Lecture Series 3 (2002) 5-10.
Book volume table of contents   
View Article: PDF

[14] A. N. Varchenko and P. I. Etingof. Evolution of a multiply connected domain. University Lecture Series 3 (2002) 35-42.
Book volume table of contents   
View Article: PDF

[15] A. N. Varchenko and P. I. Etingof. A few open questions. University Lecture Series 3 (2002) 69-70.
Book volume table of contents   
View Article: PDF

[16] A. N. Varchenko and P. I. Etingof. Contraction of a gas bubble. University Lecture Series 3 (2002) 21-33.
Book volume table of contents   
View Article: PDF

[17] A. N. Varchenko and P. I. Etingof. Evolution with topological transformations. University Lecture Series 3 (2002) 43-53.
Book volume table of contents   
View Article: PDF

[18] A. N. Varchenko and P. I. Etingof. Answers and clues to the problems. University Lecture Series 3 (2002) 51-68.
Book volume table of contents   
View Article: PDF

[19] A. N. Varchenko and P. I. Etingof. Why the Boundary of a Round Drop Becomes a Curve of Order Four. University Lecture Series 3 (2002) MR MR1190012.
Book volume table of contents   

[20] Chikako Mese. The Bernstein problem for complete Lagrangian stationary surfaces. Proc. Amer. Math. Soc. 129 (2001) 573-580. MR 1707155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Chikako Mese. Some properties of minimal surfaces in singular spaces. Trans. Amer. Math. Soc. 352 (2000) 3957-3969. MR 1661254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jürgen Jost, Xianqing Li-Jost and Xiao-Wei Peng. Correction to ``Bifurcation of minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 349 (1997) 4689-4690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marty Ross. The second variation of nonorientable minimal submanifolds. Trans. Amer. Math. Soc. 349 (1997) 3093-3104. MR 1422909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] F. Tomi and A. J. Tromba. The index theorem for minimal surfaces of higher genus. Memoirs of the AMS 117 (1995) MR 1276862.
Book volume table of contents   

[25] Piero de Mottoni and Michelle Schatzman. Geometrical evolution of developed interfaces . Trans. Amer. Math. Soc. 347 (1995) 1533-1589. MR 1672406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William P. Minicozzi. The Willmore functional on Lagrangian tori: its relation to area and existence of smooth minimizers . J. Amer. Math. Soc. 8 (1995) 761-791. MR 1311825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dusa McDuff and Dietmar A Salamon. $J$-Holomorphic Curves and Quantum Cohomology. University Lecture Series 6 (1994) MR MR1286255.
Book volume table of contents   

[28] Dusa McDuff and Dietmar A Salamon. Floer homology. University Lecture Series 6 (1994) 151-163.
Book volume table of contents   
View Article: PDF

[29] Dusa McDuff and Dietmar A Salamon. Elliptic regularity. University Lecture Series 6 (1994) 181-196.
Book volume table of contents   
View Article: PDF

[30] Dusa McDuff and Dietmar A Salamon. Gromov-Witten invariants. University Lecture Series 6 (1994) 89-103.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 57 found      Go to page: 1 2